Took ipill but confirmed with pregnancy through ultrasound. Could I take an abortion pill?
User rating for this question
Posted Wed, 11 Dec 2013 in Women's Health
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer: SAFE TO USE MEDICAL ABORTION PILLS Detailed Answer: Hello Thank you for your query. Firstly, before using an abortion pill ( Mifeprin kit ), it is always recommended to have a gynecological examination. The pregnancy has to be confirmed and dated by a doctor and by ultrasound. Since you have mentioned that you have got an ultrasound done, please let me know the report and the exact weeks of pregnancy. The pills should be taken only as per prescription. Generally 1 tablet of Mifepristone is taken. Following that , after 24 hours, 2 tablets of Misoprostol are inserted vaginally, and then after 24 - 48 hours, another 2 tablets are used vaginally ( totally 4 tablets of Misoprostol ). The bleeding with cramps / passage of tissues will generally start within a day of starting any of the medications. Bleeding will be heavy with cramps and expulsion of some tissue for a few days, although spotting can persist upto 2 - 3 weeks. It is compulsory to have a follow up check up ( preferably ultrasound again ) to check that the tablets worked and the uterine cavity is now empty ( abortion was complete ). There is a less than 1 % risk of severe uncontrolled bleeding, infection, failure of procedure leading to the need for surgical abortion etc. In general, the abortion pills are quite safe, and you can definitely use them under medical guidance. If you vomit out any of the pills, be sure to repeat them. All the best. Please feel free to ask for further clarifications.
Follow-up: Took ipill but confirmed with pregnancy through ultrasound. Could I take an abortion pill? 3 hours later
Thanks for your quick reply ... my ultra sound report remained with doctor only .. the doctor was so professional that he didnt feel like to suggest me any abortion pill .. when i asked her she said to ask any pharma store .. i had unprotected sex on 27th of october and within 24 hrs i had one ipill .. my date was supposed to be 11th of nov or 12 th of nov ..so harly i am 20 days pregnant .. today 19th nov around 8.30 pm i had one mifepristone200mg in empty stomach .. That pharmacist said take 2 misoprostol 200mg on 21 th nov around 7 pm then push 2 tablet in vagina in same time .. is it the right procedure ??? please suggest .. Now i am really confused should i go for surgical ??
Answered by Dr. Aarti Abraham 9 hours later
Brief Answer: DETAILED BELOW Detailed Answer: Hello AM sure you can get the ultrasound report from the doctor, since you would have paid for it right ? Also, if the doctor was professional, he should have prescribed the pills / alternatively suggested surgical abortion. As you have already taken Mifepristone, now go ahead and complete the schedule of medical abortion. The regimen described by the pharmacist is also correct - there are various alternative ways of taking these tablets, all of which are equally effective. The one described by me is also valid, as is the other one told to you. Taking all 4 at the same time might increase the side effects such as nausea, vomiting, fever etc. Hence, I asked you to take them separately. Do not get confused, and take the pills , and then be sure to have a repeat ultrasound after 15 days, to ensure that the procedure was indeed complete. Do not worry at all, I can understand your apprehension. You can write in anytime to me, if you have a doubt or problem at any stage. take care.
Follow-up: Took ipill but confirmed with pregnancy through ultrasound. Could I take an abortion pill? 34 hours later
Hi Doctor Thank you very much for your timely help always . today i had 2 misoprostol orally and 2 push around 7 pm ... As of now i ve not felt any pain or bleeding or vomiting yet..though i am feeling very nervous .. DO i ve any food restrictions?? when can i ve my food ?? i would appreciate if u ve any advice regarding this .. Thank you again for this online and instant help ..
Answered by Dr. Aarti Abraham 24 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello XXXXXXX Thanks for your words of appreciation. There are no food restrictions, my dear. You can eat whatever you want, better to have plain simple food instead of very spicy or oily food, to avoid vomiting. You would experience pain / bleeding within 24 - 48 hours, so do not worry. ALso, make sure the vaginal tablets were inserted deep inside ( atleast two thirds of your finger should have gone inside ) . Would you let me know when did you take the first tablet of Mifepristone ? And again, thank you for being so kind with your gratitude. It is always a pleasure to help and assist you. Feel free to contact me directly anytime at - WWW.WWWW.WW Take care.
Follow-up: Took ipill but confirmed with pregnancy through ultrasound. Could I take an abortion pill? 16 hours later
Hi Doctor Thanks for your timely replies and it really assure me alot .. Really feel like my doctor is beside me .. I took the 1st tablet Mifepristone on 19th nov around 8pm then yesterday around 7 pm i took orally 2 misoprostol and 2 push .. After 1 hr i got abdominal pain and bleeding also started .. may be in 2 hrs i changed one pad .. when i checked the pad i dont know i felt like little white particle felt like may be its the remaining of the tablet which i am not sure .. then bleeding decreased slowly .. So from yesterday 9 pm to today 1 pm i used only 3 pads .. i slept last night without any problem and from morning no pain etc .. Now bleeding is also little .. would it be done ?? i went through many reviews and googled alot .. most of cases i read heavy bleeding pain etc etc but i didnt experience much problem so i am little worried its complete or not ?? Suggest me anything else i ve to do?? May be i am irritating you but your answers relieve me alot .. Thanks alot ..
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: DETAILED BELOW Detailed Answer: Hello again Please be at ease. Far from being irritated, I am really happy that I can provide some help and mental relief to you. I would always look forward to any kind of interaction with you. Do not worry , and ask away ! I do not have your ultrasound report ( again would help if you can provide that ), but in very early pregnancy ( as suspected by you ) - sometimes, there is very scant bleeding. The whitish tissue could be the expelled pregnancy product. It is not necessary to experience extreme pain or bleeding. You can still have the bleeding and pain for upto a week from now, so dont worry. Regarding whether the abortion is complete or not, the only reliable way to confirm this is by having a pelvic ultrasound scan. have an ultrasound scan after 15 days, which will tell you if the abortion is complete. Take care.
People also viewed
- Fluttery feeling after urinating
- Pain in the stomach weight loss should i be worried
- After stopping femiplan pills
- Have acne taking diane irregular bleeding what to do
- Had oral sex redness in genitals sti
- Early pregnancy ultrasound
- Abnormal early pregnancy ultrasound
- Periods after taking femiplan injection
- Rubbing feet after hysterectomy
- How to get pregnant after using femilon
- Stomach bloating took dexilant suggest something
- 7 weeks pregnancy ultrasound
- Pregnancy ultrasound empty sac
- Bleeding during pregnancy ultrasound done what could it be
- Grains in the yellowish semen crystalizes on drying cause